# SDR AALA202201041644

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A300*
- Aircraft serial: 6255
- Aircraft time: 23,838 hours, 9,302 cycles
- Engine: Iae V2533A5
- Engine time: 66,905 hours, 26,956 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V10810
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 66,905 hours, 26,956 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: E, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALTITUDE FL 350 THE CREW REPORTED AN ENGINE 2 COMPRESSOR VANE MESSAGE ON THE ECAM. THE FLIGHT CONTINUED TO ITS DESTINATION OF CLT, THEN UPON LEAVING CRUISE ALTITUDE FL 310 WITH ENGINE ANTI -ICE ON #2 ENGINE FAIL MESSAGE WAS REPORTED. THE ENGINE WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202112301644: REPLACED #2 ENGINE PER TASK CARD 26L40071004** (CLOSED)
